# SDR CA090828001

- Difficulty date: August 25, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 5,939 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: NAS306351172
- Condition: Frayed
- Location: Ailerons
- Part time: 5,930 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSP, LT AFT OTBD AILERON CABLE WAS FOUND TO HAVE 3 BROKEN STRANDS IN MIDDLE OF CABLE BETWEEN PULLEYS AND FAIRLEADS.  NO OBVIOUS REASON FOR DEFECT, OTHER CABLE OK.  CABLE REPLACED WITH NEW PART.
